staple
With cedram.org

Search the site


Year 2007

1  2


Mohamed Ayad; Florian Luca
Two divisors of $(n^2+1)/2$ summing up to $n+1$
Vol. 19 no. 3 (2007), p. 561-566 Details
András Biró
Characterizations of groups generated by Kronecker sets
Vol. 19 no. 3 (2007), p. 567-582 Details
Mark Budden; Jeremiah Eisenmenger; Jonathan Kish
A generalization of Scholz’s reciprocity law
Vol. 19 no. 3 (2007), p. 583-594 Details
Jean-Yves Enjalbert; Hoang Ngoc Minh
Analytic and combinatoric aspects of Hurwitz polyzêtas
Vol. 19 no. 3 (2007), p. 595-640 Details
Cornelis Kraaikamp; Thomas A. Schmidt; Ionica Smeets
Tong’s spectrum for Rosen continued fractions
Vol. 19 no. 3 (2007), p. 641-661 Details
François Morain
Computing the cardinality of CM elliptic curves using torsion points
Vol. 19 no. 3 (2007), p. 663-681 Details
Gabriele Nebe; Kristina Schindelar
S-extremal strongly modular lattices
Vol. 19 no. 3 (2007), p. 683-701 Details
Emmanuel Royer; Jie Wu
Special values of symmetric power $L$-functions and Hecke eigenvalues
Vol. 19 no. 3 (2007), p. 703-753 Details
Roman Urban
Sequences of algebraic integers and density modulo $1$
Vol. 19 no. 3 (2007), p. 755-762 Details
Seidai Yasuda
Local $\varepsilon _0$-characters in torsion rings
Vol. 19 no. 3 (2007), p. 763-797 Details
M’hammed Ziane
Sur le groupe des unités de corps de nombres de degré $2$ et $4$
Vol. 19 no. 3 (2007), p. 799-808 Details
Robert Benedetto; Jean-Yves Briend; Hervé Perdry
Dynamique des polynômes quadratiques sur les corps locaux
Vol. 19 no. 2 (2007), p. 325-336 Details
Luca Caputo
A classification of the extensions of degree $p^{2}$ over $\mathbb{Q}_{p}$ whose normal closure is a $p$-extension
Vol. 19 no. 2 (2007), p. 337-355 Details
YoungJu Choie; Nicolas Lichiardopol; Pieter Moree; Patrick Solé
On Robin’s criterion for the Riemann hypothesis
Vol. 19 no. 2 (2007), p. 357-372 Details
Guy Diaz
Produits et quotients de combinaisons linéaires de logarithmes de nombres algébriques : conjectures et résultats partiels
Vol. 19 no. 2 (2007), p. 373-391 Details
Carsten Elsner; Takao Komatsu; Iekata Shiokawa
Approximation of values of hypergeometric functions by restricted rationals
Vol. 19 no. 2 (2007), p. 393-404 Details
Mark Gaulter
Characteristic vectors of unimodular lattices which represent two
Vol. 19 no. 2 (2007), p. 405-414 Details
Jean Gillibert
Invariants de classes : propriétés fonctorielles et applications à l’étude du noyau
Vol. 19 no. 2 (2007), p. 415-432 Details
Harald A. Helfgott
Power-free values, large deviations, and integer points on irrational curves
Vol. 19 no. 2 (2007), p. 433-472 Details
Franck Lalande
La relation linéaire $a=b+c+\cdots +t$ entre les racines d’un polynôme
Vol. 19 no. 2 (2007), p. 473-484 Details
Aaron Levin
Ideal class groups, Hilbert’s irreducibility theorem, and integral points of bounded degree on curves
Vol. 19 no. 2 (2007), p. 485-499 Details
Friedrich Pillichshammer
Dyadic diaphony of digital sequences
Vol. 19 no. 2 (2007), p. 501-521 Details
Sierk W. Rosema
Substitutions on two letters, cutting segments and their projections
Vol. 19 no. 2 (2007), p. 523-545 Details
Amedeo Scremin
Diophantine inequalities with power sums
Vol. 19 no. 2 (2007), p. 547-560 Details
Paulo J. Almeida
Sign changes of error terms related to arithmetical functions
Vol. 19 no. 1 (2007), p. 1-25 Details
Francesco Amoroso
Small points on a multiplicative group and class number problem
Vol. 19 no. 1 (2007), p. 27-39 Details
Christian Ballot
Counting monic irreducible polynomials $P$ in ${\mathbb{F}_q[X]}$ for which order of ${X\!\!\hspace{4.44443pt}(\@mod \; P)}$ is odd
Vol. 19 no. 1 (2007), p. 41-58 Details
Nigel Boston
Galois groups of tamely ramified $ p$-extensions
Vol. 19 no. 1 (2007), p. 59-70 Details
Jean-Marc Deshouillers
Quand seule la sous-somme vide est nulle modulo ${p}$
Vol. 19 no. 1 (2007), p. 71-79 Details
Sylvain Duquesne
Elliptic curves associated with simplest quartic fields
Vol. 19 no. 1 (2007), p. 81-100 Details

1  2